₱94.00
Paracetamol Calpol Strawberry Flavor 60ml (2-6)
  • Relieves mild to moderate fever and pain
  • Alcohol-free
  • Contains Paracetamol
  • Starts to work in 15 mins
  • Suitable for children 2 - 6 years old
  • selated to: Fever, Pain, Headache, Migraine, Muscle Ache, Sore Throat, Musculoskeletal pain, Toothache, Tooth Extraction, Lagnat

You may also like